# SDR DALA2022040202235

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STRINGER 28L CORRODED FROM STATION 994-1010. SUMMARY SEE NRC 046-0008:5331-2001/013 00357: CORROSION LEVEL 2, REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 2. (LP #2177188)
